EconPapers    
Economics at your fingertips  
 

Similarity Solution for Fractional Diffusion Equation

Jun-Sheng Duan, Ai-Ping Guo and Wen-Zai Yun

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

Fractional diffusion equation in fractal media is an integropartial differential equation parametrized by fractal Hausdorff dimension and anomalous diffusion exponent. In this paper, the similarity solution of the fractional diffusion equation was considered. Through the invariants of the group of scaling transformations we derived the integro-ordinary differential equation for the similarity variable. Then by virtue of Mellin transform, the probability density function , which is just the fundamental solution of the fractional diffusion equation, was expressed in terms of Fox functions.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/548126.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/548126.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:548126

DOI: 10.1155/2014/548126

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:548126